# SDR CA970506004

- Difficulty date: April 30, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Propeller: Mcauly 1A105SCM
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Condition: Out Of Spec
- Location: Prop
- Part time: 1,565 hours
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) PROPELLER RECEIVED FOR CORROSION INSPECTION. ONE PROP BLADE WAS 1/4" LONGER THAN THE OTHER AND TRIMMING WAS REQUIRED.
